Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 213, NWS Pueblo, CO

August 5, 2018Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 5, 2018, 2:08 PM MDT for Las Animas County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2018, 2:08 PM MDT (20:08 UTC)
Expired
Aug 5, 2018, 2:45 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS55 KPUB 052008
SVRPUB
COC071-052045-
/O.NEW.KPUB.SV.W.0213.180805T2008Z-180805T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
208 PM MDT SUN AUG 5 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 245 PM MDT.

* At 208 PM MDT, a severe thunderstorm was located near Trinidad,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Trinidad and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 10460 3730 10465 3739 10418 3714 10411
TIME...MOT...LOC 2008Z 264DEG 21KT 3721 10449 

HAIL...1.00IN
WIND...60MPH
 
$$

28
4 follow-up statements
329 
WWUS55 KPUB 052015
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
215 PM MDT SUN AUG 5 2018

COC071-052045-
/O.CON.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
215 PM MDT SUN AUG 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 214 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Trinidad and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 10460 3730 10465 3739 10418 3714 10411
TIME...MOT...LOC 2014Z 264DEG 21KT 3721 10444 

HAIL...1.00IN
WIND...60MPH
 
$$

28
530 
WWUS55 KPUB 052024
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
224 PM MDT SUN AUG 5 2018

COC071-052045-
/O.CON.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
224 PM MDT SUN AUG 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 224 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Trinidad, Starkville and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 10460 3732 10454 3739 10418 3714 10411
TIME...MOT...LOC 2024Z 283DEG 20KT 3717 10441 

HAIL...1.00IN
WIND...60MPH
 
$$

28
237 
WWUS55 KPUB 052031
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
231 PM MDT SUN AUG 5 2018

COC071-052045-
/O.CON.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
231 PM MDT SUN AUG 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 230 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
rural areas east of Trinidad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3707 10448 3732 10454 3739 10418 3714 10411
TIME...MOT...LOC 2030Z 267DEG 14KT 3717 10439 

HAIL...1.00IN
WIND...60MPH
 
$$

28
874 
WWUS55 KPUB 052043
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
243 PM MDT SUN AUG 5 2018

COC071-052053-
/O.EXP.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
243 PM MDT SUN AUG 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 245 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 3707 10448 3732 10454 3739 10418 3714 10411
TIME...MOT...LOC 2043Z 264DEG 21KT 3718 10430 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:01 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 5, 12:01 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1201 PM MDT Sun Aug 5 2018

.UPDATE...
Issued at 1158 AM MDT Sun Aug 5 2018

Lowered max temps for this afternoon across the plains to account
for current trends and early day cloud cover. Also updated PoPs
slightly for this afternoon based on current radar trends.

UPDATE Issued at 913 AM MDT Sun Aug 5 2018

Updated PoP grids to represent earlier development of showers and
thunderstorms across the mountains and El Paso County this
morning per radar and satellite imagery. Modified PoP grids
slightly this afternoon as well to represent latest hi-res model
trends with isolated to scattered thunderstorm development across
the eastern plains.

&&

.SHORT TERM...(Today and tonight)
Issued at 338 AM MDT Sun Aug 5 2018

Currently...Brisk west to southwest flow aloft continued across the
region this morning. Latest satellite imagery indicates that much of
the forecast area has a smattering of high level cloudiness, though
some enhanced cloud cover was moving into the Continental Divide as
of 330 am. Temps have cooled into the 60s for the plains and 50s for
the high valleys so far.

Today and Tonight...General zonal flow aloft is expected to continue
across the region through the short term, though an upper
disturbance over Montana will force a cold front down into Colorado
later this aftn. Isolated to low-end scattered convection is
forecast to develop over and near the higher terrain by midday
today, then spread across the plains through the aftn and evening.
As the frontal boundary sags south, reaching the Palmer Divide some
time between noon and 2 pm, it will serve as the focal point for
potentially stronger storms due to the enhanced shear coupling with
available llvl moisture. SPC has painted an area as Marginal for
severe storms stretching across El Paso, Crowley, Kiowa, Bent and
Prowers Counties today. The main weather concerns today with be the
potential for damaging wind gusts, hail up to an inch in diameter,
cloud to ground lightning and periods of moderate to heavy rain.
Area burn scars will need to be monitored this aftn and eve for the
threat of flash flooding.

The front will slowly continue south through the evening, reaching
the southern border during the overnight hours, and convection will
likely linger well past midnight along the CO and KS state line.
Expect a very warm day today, as strengthening downslope winds help
boost readings into the 90s to around 100F for the plains, and into
the 80s to around 90F for the high valleys. Moore

.LONG TERM...(Monday through Saturday)
Issued at 338 AM MDT Sun Aug 5 2018

...Active pattern for Monday and Tuesday with heavy rain
producing thunderstorms across the eastern half of the district...

Flow aloft becomes more westerly on Monday as a shortwave moves
across CO overtop flattened U.S. upper ridge. Meanwhile...surface
winds shift out of the northeast then east behind the cold front
Monday afternoon advecting dew points in the 50s to lower 60s
westward into southeast CO. Forcing with the shortwave combined
with surface heating and upslope flow will trigger a fairly
widespread round of thunderstorms across the southeast mountains
which congeal into one or two storm clusters across southeast
CO/northeast NM Monday evening. Potential for severe thunderstorms
will exist over a fairly large portion of southeast CO Monday
afternoon as CAPES approach 2000 J/kg with 0-6 km shears in the
40-50 kt range. Large hail, damaging wind gusts, and locally heavy
rainfall will be the primary storm threats which will bring the
risk of flash flooding to area burn scars in particular. QPF in
both the NAM and GFS are fairly similar suggest potential for
flash flooding across the southeast plains anywhere where intense
convection develops given the presence of high precipitable
waters. Suspect a flash flood watch will be necessary at least for
the more susceptible burn scars in the southeast mountains Monday
afternoon and evening. This would include Spring, Junkins and
Hayden burn scars. There are still some uncertainties with where
the heavier QPF will set up so will let later shifts get a closer
look at high res models before hoisting a flash flood watch.

Moist upslope flow continues for Tuesday with another round of
afternoon convection which may congeal into another MCS across the
southeast plains. Suspect focus on Tuesday may shift south into
northeast NM...but there is enough variability among the models
to keep high scattered pops again across the southeast mountains
and adjacent plains. Threat for severe thunderstorms will continue
as well with similar CAPEs and deep layer shear as Monday. Only
difference from Monday is lack of a distinct shortwave.
Temperatures will be below normal for the eastern half of the
district and near to slightly above normal for the west.

Northwest flow remains over the area for Wednesday with another
embedded shortwave moving through northeast CO during the
afternoon. Wednesday could be another active day for
thunderstorms across the southeast mountains and plains...though
GFS does hint at some drying moving in from the north.

Thunderstorm chances pull westward across the mountains for late
week as upper high amplifies over the western U.S. and drier
northerly flow sets in across CO. There will still be sufficient
moisture for at least isolated to low end scattered thunderstorms
across the mountains each day, however the southerly to even
southwesterly storm motions should keep them confined to the
mountain areas through next weekend. -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1158 AM MDT Sun Aug 5 2018

VFR conditions expected at KCOS and KPUB for the next 24 hours,
while there is a possibility that fog and low clouds develop
over/near KALS by early Monday morning. Expect thunderstorm
chances at all three TAF sites to be greatest during this
afternoon, trailing off during the early evening. Winds could be
gusty and erratic within/near thunderstorms. The main cold front
should push through late this evening just before midnight,
causing winds at KCOS and KPUB to become northerly.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LINE
SHORT TERM...MOORE
LONG TERM...KT
AVIATION...LINE
Hazardous weather outlook, Aug 5, 12:06 PM MDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1206 PM MDT Sun Aug 5 2018

COZ058>089-093>099-061815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1206 PM MDT Sun Aug 5 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

An approaching cold front will interact with monsoon moisture to
increase thunderstorm coverage today across most of southern
Colorado. The primary threats will be wind gusts to 50 mph, small
hail, lightning, and periods of moderate to heavy rain. Storms
that develop near or track across the Palmer Divide will have the
potential to become strong to marginally severe, producing 60 mph
winds and quarter size hail.

Those in and near the burn scars should remain alert today and be
prepared to activate flash flood safety plans if necessary.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous showers and thunderstorms will be possible
across the southeast mountains and plains on Monday with another
round possible on Tuesday. One or two storms could become severe
both days across the southeast plains with hail greater than 1
inch in diameter and wind gusts over 60 mph. Localized flash
flooding will be possible both days, particularly for area burn
scars and urban areas.

Isolated to scattered thunderstorms will be possible through the
remainder of the work week with thunderstorms becoming more
confined to the mountains by Thursday. The main storm threats
will be locally heavy rainfall, lightning, wind gusts up to 45
mph and small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across southeastern Colorado,
especially along and east of Interstate 25, and north of Highway
50.

12/12

In the hours before

Special weather statement, Aug 5, 12:49 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1249 PM MDT SUN AUG 5 2018

COZ064>066-069-051915-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
1249 PM MDT SUN AUG 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAGUACHE COUNTY
UNTIL 115 PM MDT...

At 1249 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of North Pass, or 22 miles southeast of Gunnison, moving
east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sargents.

LAT...LON 3843 10669 3842 10630 3819 10632 3825 10671
TIME...MOT...LOC 1849Z 273DEG 25KT 3834 10661

28
Special weather statement, Aug 5, 1:08 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
108 PM MDT SUN AUG 5 2018

COZ074-087-088-051930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
108 PM MDT SUN AUG 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 130 PM MDT...

At 108 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Aguilar, or 26 miles northwest of Trinidad, moving
east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
I-25 north of Aguilar.

LAT...LON 3736 10486 3754 10490 3764 10456 3737 10450
TIME...MOT...LOC 1908Z 259DEG 21KT 3747 10480

28
Special weather statement, Aug 5, 1:09 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
109 PM MDT SUN AUG 5 2018

COZ060-064>066-069-072-051930-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
109 PM MDT SUN AUG 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY
UNTIL 130 PM MDT...

At 109 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sargents, or 32 miles southeast of Gunnison, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bonanza and Sargents.

LAT...LON 3822 10649 3841 10647 3841 10603 3821 10607
TIME...MOT...LOC 1909Z 276DEG 31KT 3832 10639

28
Special weather statement, Aug 5, 1:25 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
125 PM MDT SUN AUG 5 2018

COZ087-088-051945-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
125 PM MDT SUN AUG 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 145 PM MDT...

At 125 PM MDT, Doppler radar was tracking a strong thunderstorm near
Aguilar, or 16 miles north of Trinidad, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Aguilar.

LAT...LON 3729 10466 3747 10471 3758 10434 3732 10426
TIME...MOT...LOC 1925Z 256DEG 25KT 3740 10460

28
Special weather statement, Aug 5, 1:44 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
144 PM MDT SUN AUG 5 2018

COZ088-094-052000-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
144 PM MDT SUN AUG 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
200 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Hoehne, or 17 miles north of Trinidad, moving east at
40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm, along with heavy rain which may cause minor flooding on
roadways.

Locations impacted include...
Tyrone and Model.

LAT...LON 3731 10451 3748 10456 3760 10411 3734 10404
TIME...MOT...LOC 1943Z 258DEG 37KT 3741 10445

28
Special weather statement, Aug 5, 2:06 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT SUN AUG 5 2018

COZ074-088-052030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
206 PM MDT SUN AUG 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 230 PM MDT...

At 206 PM MDT, Doppler radar was tracking a strong thunderstorm over
Trinidad, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trinidad, Starkville and Hoehne.

LAT...LON 3710 10457 3727 10462 3733 10426 3712 10420
TIME...MOT...LOC 2006Z 256DEG 22KT 3721 10451

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:07 PM MDTSpecial Weather StatementPUBCrowley, El Paso23 min
Aug 4, 9:41 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 5, 12:25 PM MDTSpecial Weather StatementPUBCostilla20 min
Aug 5, 12:46 PM MDTSpecial Weather StatementPUBHuerfano14 min
Aug 5, 12:47 PM MDTSpecial Weather StatementPUBCostilla13 min
Aug 5, 12:49 PM MDTSpecial Weather StatementPUBSaguache26 min
Aug 5, 1:08 PM MDTSpecial Weather StatementPUBHuerfano22 min
Aug 5, 1:09 PM MDTSpecial Weather StatementPUBSaguache21 min
Aug 5, 1:25 PM MDTSpecial Weather StatementPUBLas Animas20 min
Aug 5, 1:44 PM MDTSpecial Weather StatementPUBLas Animas16 min
Aug 5, 1:56 PM MDTSevere Thunderstorm WarningPUBLas Animas49 min
Aug 5, 2:06 PM MDTSpecial Weather StatementPUBLas Animas24 min
Aug 5, 2:29 PM MDTSpecial Weather StatementPUBCostilla16 min
Aug 5, 2:51 PM MDTSpecial Weather StatementPUBHuerfano24 min
Aug 5, 3:01 PM MDTSpecial Weather StatementPUBLas Animas14 min
Aug 5, 3:16 PM MDTSpecial Weather StatementPUBLas Animas14 min
Aug 5, 3:41 PM MDTSpecial Weather StatementPUBSaguache19 min
Aug 5, 4:01 PM MDTSpecial Weather StatementPUBCuster14 min
Aug 5, 4:20 PM MDTSpecial Weather StatementPUBCuster25 min
Aug 5, 4:42 PM MDTSpecial Weather StatementPUBCuster48 min
Aug 5, 4:53 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo, Saguache37 min
Aug 5, 5:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Aug 5, 5:24 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo36 min
Aug 5, 5:53 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas37 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.